# SDR SWAA2019121039521

- Difficulty date: December 8, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 33,772 hours, 20,320 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL RIB STA. 129.5 HAD A CRACK IN 4TH STIFFENER. / REPAIRED RIB #5 IAW SRM.
